RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1997, Volume 352, Number 1, Pages 11–14 (Mi dan3898)  

MATHEMATICS

The extremal property of multidimensional Chebyshev mappings

I. V. Belyakov, A. M. Stepin

Lomonosov Moscow State University

Full text: PDF file (440 kB)

Bibliographic databases:
UDC: 517.17+512.81
Presented: . . 
Received: 31.01.1995

Citation: I. V. Belyakov, A. M. Stepin, “The extremal property of multidimensional Chebyshev mappings”, Dokl. Akad. Nauk, 352:1 (1997), 11–14

Citation in format AMSBIB
\Bibitem{BelSte97}
\by I.~V.~Belyakov, A.~M.~Stepin
\paper The extremal property of multidimensional Chebyshev mappings
\jour Dokl. Akad. Nauk
\yr 1997
\vol 352
\issue 1
\pages 11--14
\mathnet{http://mi.mathnet.ru/dan3898}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1445846}
\zmath{https://zbmath.org/?q=an:0964.58012}


Linking options:
  • http://mi.mathnet.ru/eng/dan3898
  • http://mi.mathnet.ru/eng/dan/v352/i1/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:21
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020